# SDR ASOA02119

- Difficulty date: March 1, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N260AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120132
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Part time: 23,627 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4822 - DURING GROUND INSPECTION IN DFW, THE MIDDLE SECTION OF EMERGENCY FLOOR LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHTING BATTERY.  OPERATIONAL CHECKS NORMAL.  AIRCRAFT OK FOR SERVICE.  (M)
